# SDR ASAA2025092260979

- Difficulty date: August 3, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U14
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT HAS CORROSION STA 312 TO 328 RBL 12. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT AT STA 312TO 328 RBL 12 IAW  SRM 51-40-02-0G-0W= 2 O= .080 R= .066 L= 1 D= .014.
